MAUDE Adverse Event Report: CORIN LTD MOBILIT; ECIMA INSERT FOR 28MM HEAD

CORIN LTD MOBILIT; ECIMA INSERT FOR 28MM HEAD
Model Number HDM2848
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) - fda initial report.Additional information including x-rays, operative notes, and medical history, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Mobilit and trinity revision after approximatively 9 months and 2 weeks due to dislocation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) final report.Additional information requested was provided.The appropriate devices details have been provided and the relevant device manufacturing records have been identified and reviewed.The devices were manufactured according to specifications at the time of manufacture.Based on the provided information, the surgeon confirmed that this dislocation is the consequence of the fall of the patient.The head became misaligned from the insert due to the trauma.Based on the above, the root cause is considered as a patient related issue (trauma / fall).Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contribted to this event.

Brand Name
MOBILIT
Common Device Name
ECIMA INSERT FOR 28MM HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24425986
Report Number9614209-2026-00027
Device Sequence Number8300458
Product Code LZO
UDI-Device Identifier05056139239175
UDI-Public05056139239175
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHDM2848
Device Catalogue NumberNOT APPLICABLE
Device Lot Number587191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY / COCR HEAD: E321.028 LOT 589742.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight114 LB